Open Access
Translator Disclaimer
2001 On the intersection forms of spin 4–manifolds bounded by spherical 3–manifolds
Masaaki Ue
Algebr. Geom. Topol. 1(1): 549-578 (2001). DOI: 10.2140/agt.2001.1.549

Abstract

We determine the contributions of isolated singularities of spin V 4–manifolds to the index of the Dirac operator over them. From these data we derive certain constraints on the intersection forms of spin 4–manifolds bounded by spherical 3–manifolds, and also on the embeddings of the real projective planes into 4–manifolds.

Citation

Download Citation

Masaaki Ue. "On the intersection forms of spin 4–manifolds bounded by spherical 3–manifolds." Algebr. Geom. Topol. 1 (1) 549 - 578, 2001. https://doi.org/10.2140/agt.2001.1.549

Information

Received: 18 July 2001; Revised: 5 October 2001; Accepted: 5 October 2001; Published: 2001
First available in Project Euclid: 21 December 2017

zbMATH: 0992.57025
MathSciNet: MR1875607
Digital Object Identifier: 10.2140/agt.2001.1.549

Subjects:
Primary: 57N13
Secondary: 57M50, 57M60

Rights: Copyright © 2001 Mathematical Sciences Publishers

JOURNAL ARTICLE
30 PAGES


SHARE
Vol.1 • No. 1 • 2001
MSP
Back to Top